# SDR COMA0760662

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 20,981 hours, 19,031 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Bay
- Part time: 17,766 hours, 15,975 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLIGHT 5539 - CARGO SMOKE MESSAGE ILLUMINATED.  DISCHARGED NORMAL AND STANDBY BOTTLES.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT CARGO FIRE EXTINGUISHER BOTTLE.  NO FURTHER DEFECTS.
